# SDR ASAA2018112427123

- Difficulty date: November 24, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 44,768 hours, 13,675 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 5062
- Condition: Failed
- Location: Fuel Tank
- Part time: 49,328 hours, 15,384 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AT 200 TO 300 FT THE NR 1 MAIN TANK FUEL QTY SHOWED AN IMBALANCE OF 1300 LBS RAN QRH. TOP AT CLIMB SHOWS 1000 LBS. ALL FUEL FLOWS AND ENGINE INDICATIONS ARE NORMAL. GROUNDED - YES. NR 1 TANK PROBES F4, F6, F7, F9 AND COMP PROBE REPLACED. NO LEAKS NOTED. FUEL QUANTITY INDICATION FOR NR 1 MAIN TANK INDICATES CORRECTLY REF AMM 28-41-00-720-801. GROUND VERIFICATION GOOD.
